Top
10
Doctor insights on: Increased Sweating

Share
Dr. Emily Altman
261 doctors shared insights

Increased Sweating (Overview)

Increased sweating is a clinical finding in which a person experiences more sweating than he or most people typically do.


1

1
Are there antidepressants that do not cause increased sweating?

Are there antidepressants that do not cause increased sweating?

Side-effect: Unfortunately, sweating is a side-effect of many psychotropic medications especially antidepressants. It varies among patients and their specific response to the medication. There is no guaranty that any antidepressant may not trigger sweating. Please refer to sweathelp.Org to find more valuable information on "sweating". ...Read more

Dr. Emily Altman
261 doctors shared insights

Increased Sweating (Overview)

Increased sweating is a clinical finding in which a person experiences more sweating than he or most people typically do.


2

2
What is a possible allopathy treatment for increased sweating?

What is a possible allopathy treatment for increased sweating?

Find cause first: Excessive sweating can be caused by many internal diseases that must be ruled out before your doctor can proceed with managing excessive sweating (hyperhidrosis). To start, a topical agent like drysol is used. If this does not work, then iontophoresis (a mechanical device) may help. After this, Robinul (glycopyrrolate) (an oral medication) may be prescribed. Finally, Botox injections are quite helpful. ...Read more

See 1 more doctor answer
3

3
Saw my doc for increasin anx issues every morning i wakeup shakeing/ shiverin n increased sweating same time doc say take my meds ill b fine any ideas?

Saw my doc for increasin anx issues every morning i wakeup shakeing/ shiverin n increased sweating same time doc say take my meds ill b fine any ideas?

Anxiety may express : In many ways. Ptsd may produce nightmares during the night or upon awakening. Possibly you have withdrawal in the morning and need medication supplementation before bedtime. Maybe you suffer sleep apnea which causes symptoms similar to anxiety. The best way is to work out with therapist to modify response to anxiety and prevent further symptoms, and stick with psychiatrist's recommendations. ...Read more

4

4
Does CRPS cause increased sweating or no sweating?

Does CRPS cause increased sweating or no sweating?

CRPS or RSD: Yes.: CRPS has different stages of illness. Excessive sweating or less sweating are possible symptoms. In CRPS the autonomic system (nerve control for numerous body functions) is altered or sick. CRPS can cause change in skin color, temperature, sweating, hair growth, osteoporosis, muscle atrophy, skin hypersensitivity and variety of possible symptoms. Please speak to your Doctor for treatments options ...Read more

5

5
What is a possible allopathy treatment for increased sweating?

Find cause first: Excessive sweating can be caused by many internal diseases that must be ruled out before your doctor can proceed with managing excessive sweating (hyperhidrosis). To start, a topical agent like drysol is used. If this does not work, then iontophoresis (a mechanical device) may help. After this, Robinul (glycopyrrolate) (an oral medication) may be prescribed. Finally, Botox injections are quite helpful. ...Read more

See 1 more doctor answer
6

6
Any possible link between digestive issues and increased sweating? I.E. If one is constipated, maybe sweats more? Or is there no relation? Thank you

Any possible link between digestive issues and increased sweating? I.E. If one is constipated, maybe sweats more? Or is there no relation?  Thank you

Can happen: Conditions that cause discomfort can trigger nonspecific stress hormone & Adrenalin release that can result in more sweating. Constipation falls into that category. I have seen a rare patient with true stool retention problems that developed body sweats & a 103 temp that disappeared after an enema. ...Read more

7

7
Are there antidepressants that do not cause increased sweating?

Side-effect: Unfortunately, sweating is a side-effect of many psychotropic medications especially antidepressants. It varies among patients and their specific response to the medication. There is no guaranty that any antidepressant may not trigger sweating. Please refer to sweathelp.Org to find more valuable information on "sweating". ...Read more

8

8
Saw my doc for increasin anx issues every morning i wakeup shakeing/ shiverin n increased sweating same time doc say take my meds ill b fine any ideas?

Anxiety may express : In many ways. Ptsd may produce nightmares during the night or upon awakening. Possibly you have withdrawal in the morning and need medication supplementation before bedtime. Maybe you suffer sleep apnea which causes symptoms similar to anxiety. The best way is to work out with therapist to modify response to anxiety and prevent further symptoms, and stick with psychiatrist's recommendations. ...Read more

9

9
Is there an association between laser hair removal and increased sweating?

Is there an association between laser hair removal and increased sweating?

Sweating: Maybe you should be checked out to see if you have sweat gland issues, no cases have been reported by having laser hair removal someone sweats more. ...Read more

10

10
Can amitriptyline cause increased sweating? On 10mg for a month and i've noticed i feel hot (no fever) and sweating. Thyroid normal. Hypochondriac.

Can amitriptyline cause increased sweating? On 10mg for a month and i've noticed i feel hot (no fever) and sweating. Thyroid normal. Hypochondriac.

Diaphoresis: Yes one of the side effects of Amitriptyline can cause diaphoresis or increase sweating. There are also other causes. I recommend talking to your pcp. ...Read more

Dr. Morton Levitt
527 doctors shared insights

Perspiration (Definition)

Perspiration or sweat is the production of watery fluid from the skin to help regulate the ...Read more